Existence and uniqueness results for a nonlinear differential equation arising in MHD Falkner-Skan flow (vol 15, pg 2272, 2010)
Abbreviated Journal Title
Commun. Nonlinear Sci. Numer. Simul.
Keywords
Boundary layer flow; Similarity solution; Magnetohydrodynamic flow; Existence theorem; Uniqueness theorem; Mathematics, Applied; Mathematics, Interdisciplinary Applications; Mechanics; Physics, Fluids & Plasmas; Physics, Mathematical
Abstract
We correct the hypothesis for which the existence and uniqueness theorems of Van Gorder and Vajravelu [Commun. Nonlinear Sci. Numer. Simulat. 15 (2010) 2272-2277] hold. This correction modifies the range of parameters valid under the given theorems. (C) 2012 Elsevier B. V. All rights reserved.
Journal Title
Communications in Nonlinear Science and Numerical Simulation
Volume
17
Issue/Number
12
Publication Date
1-1-2012
Document Type
Correction
Language
English
First Page
5294
Last Page
5295
WOS Identifier
ISSN
1007-5704
Recommended Citation
"Existence and uniqueness results for a nonlinear differential equation arising in MHD Falkner-Skan flow (vol 15, pg 2272, 2010)" (2012). Faculty Bibliography 2010s. 3433.
https://stars.library.ucf.edu/facultybib2010/3433
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]